National Changhua University of Education Institutional Repository : Item 987654321/17743
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6491/11663
造訪人次 : 24755442      線上人數 : 62
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/17743

題名: Some Theorems on the Rogers-Ramanujan Continued Fraction in Ramanujan's Lost Notebook
作者: Berndt, Bruce C.;Huang, Sen-Shan;Sohn, Jaebum;Son, Seung-Hwan
貢獻者: 數學系
日期: 2000-05
上傳時間: 2013-12-30T06:56:30Z
出版者: American Mathematical Society
摘要: In his first two letters to G. H. Hardy and in his notebooks, Ramanujan recorded many theorems about the Rogers-Ramanujan continued fraction. In his lost notebook, he offered several further assertions. The purpose of this paper is to provide proofs for many of the claims about the Rogers-Ramanujan and generalized Rogers-Ramanujan continued fractions found in the lost notebook. These theorems involve, among other things, modular equations, transformations, zeros, and class invariants.
關聯: Trans. Amer. Math. Soc., 352(5): 2157-2177
顯示於類別:[數學系] 期刊論文

文件中的檔案:

檔案 大小格式瀏覽次數
index.html0KbHTML407檢視/開啟


在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋